# SDR DALA2023063005273

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 82,923 hours, 20,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 DOOR L & R KNUCKLE KNOCKER NOT DEPLOYING. CORRECTIVE ACTION: ADJUSTED THE CLEARANCE, CYCLED AND ARMED THE DOOR. OPS CHECK GOOD. REF B757 AMM 52-11. (4881516)
